EconPapers    
Economics at your fingertips  
 

A Regularized Gradient Projection Method for the Minimization Problem

Yonghong Yao, Shin Min Kang, Wu Jigang and Pei-Xia Yang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We investigate the following regularized gradient projection algorithm xn+1 = Pc(I − γn(∇f + αnI))xn, n ≥ 0. Under some different control conditions, we prove that this gradient projection algorithm strongly converges to the minimum norm solution of the minimization problem minx∈Cf(x).

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/259813

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:259813

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:259813